# SDR DALA2024061706147

- Difficulty date: June 15, 2024
- Submitted: June 17, 2024
- Operation: Air carrier
- Aircraft: N302NB
- Make and model: Airbus A319-114
- Aircraft serial: 1062
- Aircraft time: 61,386 hours, 32,047 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Computer
- Part number: UNKNOWN
- Condition: Faulted
- Location: Nr 2 Elac
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

SHIP 3102 - FCNT - DUE TO AN ABRUPT UN-COMMANDED PITCH UP AND TRIM UP CONSTANTLY REQUIRING NOSE DOWN TO HOLD LEVEL. CORRECTIVE ACTION: R/R ELAC #2 (2CE2) AND ACCELEROMETER (12CE4). OPS CHECK GOOD. (LP 5810358)
